# SDR 2001F00120

- Difficulty date: June 12, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, LOST ALL 'A' HYDRAULIC SYSTEM FLUID.  ACCOMPLISHED ABNORMAL CHECKLIST.  DIVERTED TO INDIANAPOLIS.  FOUND NR 2 ENGINE HYDRAULIC PUMP PRESSURE HOSE CHAFED AGAINST THE 13TH STAGE CSD EJECTOR DUCT.  REPLACED DAMAGED HOSE PER MM 29-10-5.  SERVICED PER MM 12-4-23.  LEAK CHECK ON RUNUP OK.  (M)
